# SDR 2008UALA01860

- Difficulty date: April 1, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 51,045 hours, 17,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT STA 1715 STR 15L & I-16A HAS DAMAGE.  LT FUSELAGE SKIN REPAIR AT BS 1715 S15L & I-16A IS TIME LIMITED REPAIR. APPROVED VIA FAA FORMS 8100-9 PER EVA UA-EVA-71357 A A CATEGORY "B" REPAIR PER PARAGRAPH "E" MUST BE ACP BY 31MAR10
